# SDR ASAA2016030715794

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,746 hours, 8,678 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO APPEARS TO BE INOPERATIVE.  WILL NOT TRANSMIT OR RECEIVE.  ACFT GROUNDED.   CYCLED HF/SAT LIGHTED SWITCH.  NR 2 HF OPS NORMAL REF AMM 23-11-00.
